# SDR 98ZZZM233

- Difficulty date: January 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N192GA
- Make and model: Beech 1900
- Aircraft serial: UB17
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Fluid
- Condition: Req'D Service
- Location: Hyd System
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 7396 - MCO-MIA - LANDING  GEAR WOULD NOT RETRACT.  DETERMINED HYDRAULIC FLUID TO BE LOW.  SERVICED SYSTEM, SATISFACTORY OPERATIONAL CHECKS ON JACKS.  (M)
